# SDR DALA2025122509405

- Difficulty date: December 23, 2025
- Submitted: December 25, 2025
- Operation: Air carrier
- Aircraft: N317DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55212
- Aircraft time: 7,033 hours, 2,984 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overheated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO "BRAKE OVHT" MESSAGE. CORRECTIVE ACTION: REPLACED LEFT OUTBOARD BRAKE ASSEMBLY. (LP# 8036732)
